shira. (stardust0) wrote in vaginapagina,
shira.
stardust0
vaginapagina

Stacking Pills - Side Effects?

Hey lovelies!

I've been stacking my birth control pills for the past 3 months. I'm on Alesse. It's been working very well, no random bleeding or anything.
I just finished the first week of my next pack after skipping the placebo week on the last pack, and I've been having odd side effects (or so I think). It kind of feels like a slight achey pain in my ovaries, but not in my uterus. It doesn't hurt that much, but it's just a dull ache that is making me nervous. My stomach has also been feeling very odd for the past week - really gurgley. I don't know if this is because of the stacking. Has anyone ever had side effects like this? Is there any reason I should be worried about pregnancy? I've been taking the pills pretty much perfectly, I think. I'm trying to stay calm.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments